Ibuprofen
Painkillers
Anti-Inflammatories

Can use of ibuprofen only 2-3 times per month at 200mg each time cause stomach bleeding?

606162

Top Answer
User Avatar
Wiki User
Answered
2005-11-20 01:30:16
2005-11-20 01:30:16

ibuprofen shouldn't cause bleeding. Especially after taking such a small amount. I would see your doctor to investigate the cause of the bleeding. Its possibly a ulcer.

001
๐ŸŽƒ
0
๐Ÿคจ
0
๐Ÿ˜ฎ
0
๐Ÿ˜‚
0
User Avatar

Related Questions


No it cannot. Ordinary paracetamol can cause a stomach bleeding but with Ibuprofen you're safe. You must be careful when using Ibuprofen while pregnant though.


Lexapro may cause bleeding in the stomach if taken with ibuprofen or other NSAIDs (nonsteroidal anti-inflammatory drugs, such as ibuprofen and naproxen) such as aspirin, or other drugs that affect bleeding.


Yes but Ibuprofen and codeine are both hard on your stomach and together may cause nausea, vomiting and even stomach bleeding in some cases.


People on daily aspirin therapy use coated aspirin to prevent stomach bleeding. Ibuprofen does not normally cause stomach bleeding. A bacterium causes most stomach ulcers.


Ibuprofen inhibits platelet aggregation.


Ibuprofen at high dose can cause drowsiness, dizziness, and alcohol may intensify these effects and increase the risk of accidental injury. The use of alcohol increases the risk of stomach irritation and bleeding. People taking ibuprofen regularly or at risk of stomach irritation should avoid alcohol. Other effects could be dizziness, stomach irritation/bleeding, and nausea.


Yes, Acetaminophen and Ibuprofen can cause stomach discomfort.


Aspirin would be safer.You should never give a dog ibuprofen - it can cause a fatal bleeding stomach ulcer at much lower doses than humans can take.


Acetaminophen is best than Ibuprofen.. Ibuprofen can cause stomach bleed or ulcers.


The two drugs are both non-steroidial anti-inflammatory drugs which can cause upset stomach and/or stomach bleeding. Unless directed by a doctor I do not recommend taking these together.


Yes, it is safe. Don't mix SSRI's with other painkillers of NSAID type; like ibuprofen, naproxen, diclofenac. Or aspirin. This may cause stomach bleeding or other bleeding problems.


No! Anything with ibuprofen in it can cause stomach ulcers in those who have had a GBP.


well i read in another website that it can cause pain after a long term use. for some it can cause bleeding. consult your doctor, to be extra sure. Yes it is known to cause stomach problems in long-term use, perhaps after a period of 6months and so one. You are bound to suffer small intestine and large intestine bleeding as well as ulceration and perforation.


I'm not a doctor, but my own doctor told me not to take ibuprofen or aspirin with Cymbalta as it can cause your blood to become thinner.I wouldn't recommend mixing the two on a regular basis. Taking cymbalta with any NSAID can cause stomach bleeding. If it's used on occasion then it shouldn't be a problem. I used to take 600mg of ibuprofen every 6-8 hours every day with cymbalta and it caused my stomach to bleed. Also, the higher the dose, the more likely bleeding is to occur (i.e. 120mg of cymbalta daily with 800mg of ibuprofen QID).


Yes. Exceeding the max. amounts of recommended ibuprofen daily can cause severe harm to the stomach and can cause bloody stool.


Prednisone is a steroid prescribed for inflammation. It does not contain ibuprofen. Taking ibuprofen with Prednisone could cause a high risk of stomach ulcers.



either get it out of your system as quickly as possible, whether by emesis (vomiting) or a stomach pump but its never a good thing. That's about two pills over the daily limit and high amounts of ibuprofen in the body can cause stomach ulcers and internal bleeding. I'm not saying your stomach will bleed but its a very real possibility that you could do major damage to your organs.


Not a good idea. SSRI drugs combined with NSAID's cause increased bleeding. If you take both these med's you risk a GI or stomach bleed. Ask your doctor for stomach protection if you want to take these two together.


yes... take iburofen with food. never on an empty stomach


You can take Ibuprofen (Advil) at its lowest dosage 200mg/tab three times a day for 7 days or less with Metoprolol. Chronic high dosage intake of Ibuprofen can cause salt or water retention and hypertension.


Yes it can indeed do so. When you mix Nyquil plus Tylenol Ibuprofen or aspirin you can cause an upset stomach. You can also cause a headache believe it or not.


if you take that much its considered an overdose and it can cause damage to your liver and/or kidneys. the symptoms are vomiting and you will feel light headed and get stomach pains because it can also cause bleeding in the stomach too. if you do go to the doctor straight away. but if your trying to kill yourself there are better ways...


Ibuprofen can be fatal to dogs. Just 200mg tablet can cause stomach ulcers in a ten pound dog. See article in Newsletter at http://www.thedogclass.com/thedogclass115_files/Page372.htm for more information. <a href="http://www.thedogclass.com/thedogclass115_files/Page372.htm">THE Dog Class Newsletter - see page two article on toxins</a>


800mg. Anything more may cause an overdose, with symptoms including (but not limited to) stomach bleeding, vomiting, abdominal pain, nausea, dizziness, acute depression, rapid heart beat, and fainting.



Copyright ยฉ 2020 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.